• mrow5's Avatar

    mrow5 asked a questionHodgkin Disease

    I've recently started some new steroid pills, they're making me super angry. Angry to the point I have to stop myself from assaulting people

    5 answers
    • tnblondee's Avatar
      tnblondee

      I hated steroids, I don't know why anyone would take them if they didnt have to. I found myself very irritable but it sounds like you're reacting way worse. I would tell your doc about that....

      almost 5 years ago
    • po18guy's Avatar
      po18guy

      Call doctor today! This is not good, and indicates that your dosage needs adjustment. Steroids boost your metabolism and kill cancer cells, but you should not experience something this radical. Each patient is different. I was receiving 100mg daily, but did not react like that. Some can take 20mg daily and have trouble.

      almost 5 years ago
    • teddyfuzz's Avatar
      teddyfuzz

      I would report how you are feeling to your doctor - he/she may want to reduce the dose. Some of the people you are coming in contact with may very well deserve to be assaulted - but I'm sure your schedule is full enough without adding jail time. Hang in there miss!

      almost 5 years ago
  • mrow5's Avatar

    mrow5 posted an update

    I've recently started some new steroid pills, they're making me super angry. Angry to the point I have to stop myself from assaulting people. Has anyone ever had this problem? If so, how did they did deal with it?

    1 Comment
    • FreeBird's Avatar
      FreeBird

      If you click on the "Questions" link at the top of the page, and ask your question there, more people might see it and be able to give some input based on their experiences.

      almost 5 years ago
  • mrow5's Avatar

    mrow5 shared an experience

    Side Effects (Mood changes): With new steroids, comes serious anger issues!

  • mrow5's Avatar

    mrow5 shared an experience

    Side Effects (Hot flashes)

  • mrow5's Avatar

    mrow5 shared an experience

    Clinical Trial (Other): I can't remember the name of it. But it's chemo based.

  • mrow5's Avatar

    mrow5 shared an experience

    Drug or Chemo Therapy (Chemotherapy): It's a mixed emotion thing. Mind over matter. Except a few physical things, like hair loss. It's mentally managable, so far.